[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Yucky Gross Thrush

What is thrush?

-----Original Message-----
From: email @ redacted [mailto:email @ redacted] 
Sent: Tuesday, March 04, 2003 12:18 PM
To: email @ redacted
Subject: [IP] Yucky Gross Thrush

Insulin Pumpers is made possible by your tax deductible contributions.
Your donation of $10, $25, or more... just $1 or $2 per month is 
needed so that Insulin Pumpers can continue to serve you and the rest
of the diabetes community. Please visit:


Your annual contribution will eliminate this header from your IP mail

Now that I am finally back to my normal self after a month of battling high
bgs and various illnesses I am now fighting thrush. I spent about 2-3 weeks
on antibiotics (levaquin then tenoquin) and  10 days on an inhaler (Advair).
All this has reaked havic on my body. I went through two bouts of bad bad
thrush about 6 years ago (to the point i couldnt eat anything). I am not at
that point yet, but I recognize these symptoms and it is just starting. I
my gyno and was given diflucan for a yeast infection. I took it yesterday
(there was only 1 pill to take. Although, I do have 2 more refills for it).
Last night the thrush symptoms started. (I feel so disgusting having all
these problems) So here's my question: Will the Diflucan also take care of
the thrush? Do I have to call my doctor?
Also, what can I do to help eliviate the symptoms? 6 years ago i was told
vinager helped. It tasted funny (who goes around gargling and brushing their
mouth with vinager on a regular basis anyway?!)  but it did help it out. I
will eat more plain yogurt too. What else can I do?

Thanks for any input!
Adriana - dxd age 7 1988 pumping 1992
for HELP or to subscribe/unsubscribe, contact:
for HELP or to subscribe/unsubscribe, contact: